# SDR CALA2025031302793

- Difficulty date: March 11, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 79,801 hours, 29,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - DOOR 2 LEFT OVERWING LIGHT INOP R/R LIGHT REF TASK 33-51-04-960-801. OPS CHK OK
